# SDR C2XA07IA222

- Difficulty date: October 10, 2007
- Submitted: October 12, 2007
- Operation: Air carrier
- Aircraft: N15973
- Make and model: Emb EMB-145LR
- Aircraft serial: 145159
- Aircraft time: 20,030 hours, 14,836 cycles
- System (JASC): 5610 · Flight Compartment Windows
- Part: Lock
- Part number: 12000737001
- Condition: Defective
- Location: Cockpit
- Stage of operation: LD
- How discovered: V
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

IAH - FLIGHT 2711, THE CREW REPORTED THAT THE CAPTAINS DV WINDOW POPPED OPEN DURING LANDING.  THE AIRCRAFT LANDED AT IAH WITHOUT INCIDENT WHERE MAINTENANCE INSPECTED THE AIRCRAFT.  REMOVED AND REPLACED THE CAPTAINS DV WINDOW LOCK BAR AND ADJUSTED IAW EMB-145 MM56-11-00, OPERATIONALLY CHECKED WITH NO DEFECTS, AND THE AIRCRAFT WAS APPROVED FOR RETURN TO SERVICE.
